# SDR 2010FA0000681

- Difficulty date: May 18, 2010
- Submitted: July 2, 2010
- Operation: General aviation
- Filed by: Western Skyways Inc, repair station WS9R575J
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: SL18840
- Part serial: TH33109
- Condition: Misoverhauled
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(WS9R) CAMSHAFT LOBES HAVE BLAST MEDIA THAT WAS NOT CLEANED OFF PROPERLY AND HAS LEFT THE MEDIA IMBEDDED IN THE LOBES OF THE CAMSHAFT.  THIS WAS A NEW OUT-OF-BOX COMPONENT.
